Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2016, Article ID 7101343, 7 pages
http://dx.doi.org/10.1155/2016/7101343
Research Article

Changes in Obesity Odds Ratio among Iranian Adults, since 2000: Quadratic Inference Functions Method

1Department of Biostatistics, University of Social Welfare and Rehabilitation Sciences, Tehran, Iran
2Center for Diseases Control, Ministry of Health and Medical Education, Tehran, Iran
3Department of Physiology, Medicine School, Tehran University of Medical Sciences, Tehran, Iran
4Department of Biostatistics, School of Public Health and Institute of Public Health Research, Tehran University of Medical Sciences, Tehran, Iran

Received 19 April 2016; Accepted 14 September 2016

Academic Editor: Ezequiel López-Rubio

Copyright © 2016 Enayatollah Bakhshi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Enayatollah Bakhshi, Koorosh Etemad, Behjat Seifi, Kazem Mohammad, Akbar Biglarian, and Jalil Koohpayehzadeh, “Changes in Obesity Odds Ratio among Iranian Adults, since 2000: Quadratic Inference Functions Method,” Computational and Mathematical Methods in Medicine, vol. 2016, Article ID 7101343, 7 pages, 2016. https://doi.org/10.1155/2016/7101343.